# SDR AALA202510200949

- Difficulty date: October 1, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 34,893 hours, 14,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT DOOR THRESHOLD WEB FROM BS 456 TO BS 491 AT RBL 31. REPLACED WEB PER AARD 51-00-05-1.
